BibTeX record journals/combinatorica/Schmerl17

download as .bib file

@article{DBLP:journals/combinatorica/Schmerl17,
  author    = {James H. Schmerl},
  title     = {Chromatic numbers of algebraic hypergraphs},
  journal   = {Combinatorica},
  volume    = {37},
  number    = {5},
  pages     = {1011--1026},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00493-016-3393-y},
  doi       = {10.1007/s00493-016-3393-y},
  timestamp = {Mon, 18 Dec 2017 15:54:03 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/Schmerl17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics